# SDR JJBA2019061105009

- Difficulty date: June 5, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON FWD YOKE UPPER FLANGE FASTENER HOLE SHOWS DAMAGE INDICATIONS BY THE HFEC ROTATIVE DRIVE INSPECTION METHOD. COMPLETED INSTALLATION OF FASTENER AT RIGHT PYLON FWD YOKE UPPER FLANGE.
